# SDR SWIA2021062358988

- Difficulty date: April 25, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR INNER UPPER FIXED PANEL (DOOR OPEN) HAS SUSPECT CRACK. (MARKED)    (C-CHECK RO: 6/20/21) / REMOVED AND REPLACED CRACKED PAX DOOR INNER UPPER FIXED PANEL WITH NEW PANEL (P/N 601R317075-3) USING NEW HARDWARE. REF BOMBARDIER DWG# 601R31702 REV J AND CRJ700 SRM'S 51-42-06-001-001 A01 AND 51-42-13-001-001 A01. SEE CONTIUATION CARD FOR FURTHER DETAILS.
